# SDR AALA201703289012

- Difficulty date: March 2, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON MAIN LANDING GEAR  FORWARD DOOR ATTACHMENT FITTING, AFT LUG ON KEEL BEAM, RIGHT HAND SIDE IN MAIN WHEEL WELL. REPLACED FITTING IAW EA  268471, SRM 51-72-11, AND 51-72-12.
